Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 177, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Aug 6, 2021, 3:13 PM PDT. It took effect at Aug 7, 2021, 2:23 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2021, 3:13 PM PDT (22:13 UTC)
- In effect from
- Aug 7, 2021, 2:23 PM PDT
- Expired
- Aug 8, 2021, 5:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
155 WHUS76 KSEW 062213 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 313 PM PDT Fri Aug 6 2021 PZZ131-132-070615- /O.CON.KSEW.SC.Y.0176.000000T0000Z-210807T0600Z/ /O.NEW.KSEW.SC.Y.0177.210808T0000Z-210808T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 313 PM PDT Fri Aug 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 25 kt. For the second Small Craft Advisory, west winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 11 PM PDT this evening. For the Small Craft Advisory, from 5 PM Saturday to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-070615- /O.NEW.KSEW.SC.Y.0177.210808T0000Z-210808T1200Z/ Admiralty Inlet- 313 PM PDT Fri Aug 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY... * WHAT...West winds 20 to 30 kt. * WHERE...Admiralty Inlet. * WHEN...From 5 PM Saturday to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
6 follow-up statements
912 WHUS76 KSEW 070327 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 827 PM PDT Fri Aug 6 2021 PZZ131-132-071130- /O.CON.KSEW.SC.Y.0176.000000T0000Z-210807T0600Z/ /O.CON.KSEW.SC.Y.0177.210808T0000Z-210808T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 827 PM PDT Fri Aug 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 25 kt. For the second Small Craft Advisory, west winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 11 PM PDT this evening. For the Small Craft Advisory, from 5 PM Saturday to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-071130- /O.CON.KSEW.SC.Y.0177.210808T0000Z-210808T1200Z/ Admiralty Inlet- 827 PM PDT Fri Aug 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 30 kt. * WHERE...Admiralty Inlet. * WHEN...From 5 PM Saturday to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
115 WHUS76 KSEW 070956 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 256 AM PDT Sat Aug 7 2021 PZZ131-132-071800- /O.NEW.KSEW.GL.A.0038.210807T2200Z-210808T0900Z/ /O.CAN.KSEW.SC.Y.0177.210808T0000Z-210808T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 256 AM PDT Sat Aug 7 2021 ...GALE WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... * WHAT...West winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From this afternoon through late tonight. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ135-071800- /O.NEW.KSEW.SC.Y.0178.210807T1500Z-210808T0000Z/ Puget Sound and Hood Canal- 256 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...From 8 AM this morning to 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-071800- /O.EXB.KSEW.SC.Y.0177.210808T0300Z-210808T1200Z/ Northern Inland Waters Including The San Juan Islands- 256 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 8 PM this evening to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-071800- /O.EXT.KSEW.SC.Y.0177.210808T0300Z-210808T1200Z/ Admiralty Inlet- 256 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 8 PM this evening to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
276 WHUS76 KSEW 071520 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 820 AM PDT Sat Aug 7 2021 PZZ131-132-072330- /O.UPG.KSEW.GL.A.0038.210807T2200Z-210808T0900Z/ /O.NEW.KSEW.GL.W.0058.210807T1520Z-210808T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 820 AM PDT Sat Aug 7 2021 ...GALE WARNING IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds rising to 25 to 35 kt this afternoon and evening. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-072330- /O.CON.KSEW.SC.Y.0177.210808T0300Z-210808T1200Z/ Northern Inland Waters Including The San Juan Islands- 820 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 8 PM this evening to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-072330- /O.CON.KSEW.SC.Y.0178.000000T0000Z-210808T0000Z/ Puget Sound and Hood Canal- 820 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-072330- /O.CON.KSEW.SC.Y.0177.210808T0300Z-210808T1200Z/ Admiralty Inlet- 820 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY... * WHAT...Northest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 8 PM this evening to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
324 WHUS76 KSEW 072123 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 223 PM PDT Sat Aug 7 2021 PZZ131-132-080530- /O.CON.KSEW.GL.W.0058.000000T0000Z-210808T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 223 PM PDT Sat Aug 7 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-080530- /O.EXT.KSEW.SC.Y.0177.210807T2123Z-210808T1200Z/ Northern Inland Waters Including The San Juan Islands- 223 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-080530- /O.EXT.KSEW.SC.Y.0177.210807T2123Z-210808T1200Z/ Admiralty Inlet- 223 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-080300- /O.EXT.KSEW.SC.Y.0178.000000T0000Z-210808T0300Z/ Puget Sound and Hood Canal- 223 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
784 WHUS76 KSEW 080246 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 746 PM PDT Sat Aug 7 2021 PZZ131-132-081200- /O.CON.KSEW.GL.W.0058.000000T0000Z-210808T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 746 PM PDT Sat Aug 7 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-080900- /O.EXT.KSEW.SC.Y.0178.000000T0000Z-210808T0900Z/ Puget Sound and Hood Canal- 746 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 2 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-081200- /O.CON.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/ Northern Inland Waters Including The San Juan Islands- 746 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-081200- /O.CON.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/ Admiralty Inlet- 746 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
273 WHUS76 KSEW 080935 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 235 AM PDT Sun Aug 8 2021 PZZ131-132-081745- /O.CAN.KSEW.GL.W.0058.000000T0000Z-210808T1200Z/ /O.EXA.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/ /O.NEW.KSEW.SC.Y.0179.210809T0000Z-210809T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 235 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...For the first Small Craft Advisory, west winds 15 to 25 kt. For the second Small Craft Advisory, west winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 5 AM PDT early this morning. For the Small Craft Advisory, from 5 PM this afternoon to 2 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Gales have subsided across the Strait this morning, however low-end small craft strength westerlies will persist through the early morning hours. A brief lull in winds will occur later this morning, before winds pick up again during the late afternoon and evening hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-081200- /O.CON.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/ Northern Inland Waters Including The San Juan Islands- 235 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-081200- /O.CON.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/ Admiralty Inlet- 235 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Aug 6, 3:00 PM PDT, 13 minutes earlier.
Area forecast discussion, Aug 6, 3:00 PM PDT, 13 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
300 PM PDT Fri Aug 6 2021
.SYNOPSIS...A weather system will bring periods of rain to the area
this weekend. A strong upper ridge will bring dry weather to the
region next week. Temperatures will warm with record highs possible
Thursday and Friday of next week.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...Areas of clearing this
afternoon and evening. There might still be some drippy weather in
the convergence zone if that develops and there is an area of clouds
between the northeast part of the Olympic Peninsula, across
Admiralty Inlet, and into Snohomish county this afternoon--but there
isn't much on radar--at least at 3pm there isn't. A front will move
through the area Saturday and areas of rain will probably persist
into Saturday night--especially in the convergence zone and in the
Cascades. Rainfall amounts from this system look pretty respectable
by midsummer standards with up to an inch possible for the
mountains. The precip turns more showery as an upper low drifts
through the area Sunday morning. As we head into Monday the region
will be drying out and warming up as high pressure builds. 19
.LONG TERM /TUESDAY THROUGH FRIDAY/...A weather system moving ashore
well north of the our area might bring some marine clouds into
Western Washington Tuesday. After that, sunny and rather warm
weather will set up. Temps are likely to be much above normal with
record highs possible Thu and Fri. The annual Perseid meteor shower
is not spoiled by moonlight this year but some wildfire smoke from
around the region might start to drift into the area midweek. 19
&&
.AVIATION...Clouds continue to scatter out this afternoon with
some light showers persisting in localized areas. While this
evening is expected to be mostly clear for the majority of Western
Washington through the evening. However, another front is making
its approach into the area, and more overcast clouds are expected
tonight. This front will bring some more rainfall, and will likely
reduce visibility through tomorrow morning. Rain will taper off
through the late morning and ceilings will gradually improve
through the afternoon and evening.
KSEA...Mostly clear skies will prevail through the rest of this
afternoon, but clouds from an incoming front will begin to move
into the area tonight. Light rain likely to begin after 1200 UTC.
Expect MVFR/IFR conditions with the brief period of LIFR as this
front moves through. South to southwest winds 7-10 knots.
Butwin
&&
.MARINE...General onshore flow will continue throughout the area
waters today and through the weekend. A frontal system will move
through tonight which will bring some light rain and decreased
visibility. Small craft advisory remains in effect for the
Strait of Juan de Fuca through tonight. With another SCA expected
for the Strait and the Hood Canal starting Saturday afternoon.
West swells of 3-5 feet will continue through the weekend.
Butwin
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 11 PM PDT this evening for Central
U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 2:58 AM PDT | Small Craft Advisory | SEW | 20 hr |
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.